Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Orthogonal spline collocation Laplace-modified and alternating-direction methods for parabolic problems on rectangles

Authors: Bernard Bialecki and Ryan I. Fernandes
Journal: Math. Comp. 60 (1993), 545-573
MSC: Primary 65N35; Secondary 65M12, 65M70, 65N12
MathSciNet review: 1176704
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete stability and convergence analysis is given for two- and three-level, piecewise Hermite bicubic orthogonal spline collocation, Laplace-modified and alternating-direction schemes for the approximate solution of linear parabolic problems on rectangles. It is shown that the schemes are unconditionally stable and of optimal-order accuracy in space and time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35, 65M12, 65M70, 65N12

Retrieve articles in all journals with MSC: 65N35, 65M12, 65M70, 65N12

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society